MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY NON-BALLOON REPLACEMENT GASTROSTOMY TUBE; FEEDING DEVICE

BARD ACCESS SYSTEMS PONSKY NON-BALLOON REPLACEMENT GASTROSTOMY TUBE; FEEDING DEVICE
Model Number 000702
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complete manufacturing review could not be conducted for the investigation as the lot number is unknown.The device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged loose cap as no objective evidence has been provided to confirm any alleged deficiency with the cap.The root cause could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of this event indicated that model 000702 feeding device experienced a defective component.This report was received from one source.There was one patient involved with no patient consequences.Patient age, weight, and gender were not provided.

Brand Name
PONSKY NON-BALLOON REPLACEMENT GASTROSTOMY TUBE
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532469
Report Number3006260740-2019-01060
Device Sequence Number11242797
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000702
Device Catalogue Number000702
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1